# SDR UPS96221247

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630188
- Condition: Disbond
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RIGHT WING I/B FOREFLAP 10 INCHES FROM I/B END UPPER SURFACE HAS AREA OF DISBOND.  REPAIRED DISBONDS, 10 INCHES FROM I/B END AND AT 39 INCHES FROM I/B END IAW SRM 51-40-6.
